# SDR C1HA200181002

- Difficulty date: March 2, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Control Valve
- Part number: 39270811
- Part serial: P1705
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG NR 2 DUCT OVERHEAT LIGHT ILLUMINATED ON CLIMBOUT PERFORMED CHECKLIST REDUCED POWER AND TURNED ENG NR 2 ANTI-ICE OFF WHEN NO LONGER NEEDED.  REMOVED AND REPLACED THERMOSTATIC CONTROL VALVE PER MM 30-21-21, PERFORMED HIGH POWER ENGINE RUN, OPS CHECKED GOOD AND NO LEAKS NOTED.
